# SDR DL76G060995

- Difficulty date: November 29, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 26,990 hours, 11,380 cycles
- Engine: Ge CF680C2B6F
- Engine time: 38,729 hours, 8,512 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 38,729 hours, 8,512 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENGINE WAS EXHIBITING EXCESSIVE OIL USAGE.  AC WAS MTC FERRIED TO ATL FOR FURTHER INVESTIGATION BY ENG T/S TEAM.  C/W INSP IN EXH NOZZLE FOUND OIL DRIPPING FROM STRINGER COKING INSIDE STRINGER AND PUDDLING IN NOZZLE INSP FOUND NO EXTERNAL LEAKS.  FOUND B SUMP LEAK AND OIL COMING F B SUMP VENT IN TAIL PIPE.  REPLACED ENG PER TRANS 1T161
